# SDR CALA2025051604718

- Difficulty date: May 12, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 46,676 hours, 25,397 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LVL-2 CHRONIC AFT CARGO DOOR ECAM IN FLT. AHM INDICATED THE AFT CGO DOOR POS SW TARGETS OUT OF RIG. PLS ADJ PROX SW 32WV, 34WV, 12MJ IAW AMM 52-71-00-820-003,004. INSPECT PROX SW FOR DAMAGE, RPL AS REQUIRED REF IPC 52-35-04-13A, 52-71-04-17. RECORD YOUR FINDING IN SIGN OFF TY. SFOLM HUI 650-874-5101 CARRIED BY ELB LOCKED FOR LVL-2 CHRONIC WORKING LOG PAGE 4783578 FOR SAME FAULT. UNLOCKING FOR UPDATE TARGETS ADJ, AND PRESSURIZATION CHECK ACP ON L/P 4783578.
